| Model Number |
3383 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported the lead had high impedances.Surgical intervention was undertaken wherein a disconnection from the hub of extension observed.As a result, the extensions were explanted and replaced to address the issue.Therapy was restored post-op.
Additional Manufacturer Narrative
The report of ¿high impedance¿ was confirmed.Analysis of extension a found all internal wires broken in the strain relief area.The root cause of the fractures is unknown as the patient did not report any falls, trauma or accident prior to the allegation.